# SDR 9506291158

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FUSELAGE SKIN WAS FOUND DENTED AND GOUGED AT FS 1801, STR 2L TO 4L.  REMOVED DAMAGED AREA AND INSTALLED DOUBLERS.
